# SDR USAA2011102800006

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 41,348 hours, 16,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175902200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON CABIN FLOOR PANEL BETWEEN FR66 TO FR68, Y1292.  REPAIRED CABIN FLOOR PANEL BETWEEN FR66 TO FR68, Y1292 IAW A319 SRM 53-02-00.
